# SDR SIMA200523401

- Difficulty date: August 10, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N715AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145262
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14522459003
- Condition: Corroded
- Location: Fr 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - FOUND DURING CPCP INSPECTION, INBOARD RAMP AT FRAME 20 CORRODED.  REPLACED INBOARD RAMP AT FRAME 20 IAW EMB SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
